Bernoulli

  • Bernoulli
  • Volume 8, Number 2 (2002), 175-193.

On positive spectral density functions

Richard C. Bradley

Full-text: Open access

Abstract

A necessary and sufficient condition is given for a weakly stationary random field (indexed by the integer lattice of an arbitrary finite dimension) to have a spectral density which is bounded between two positive constants. As a corollary, a necessary and sufficient condition is derived for a positive continuous spectral density. The conditions involve `linear' dependence coefficients.

Article information

Source
Bernoulli, Volume 8, Number 2 (2002), 175-193.

Dates
First available in Project Euclid: 9 March 2004

Permanent link to this document
https://projecteuclid.org/euclid.bj/1078866866

Mathematical Reviews number (MathSciNet)
MR2003d:60100a

Zentralblatt MATH identifier
1004.60054

Keywords
linear dependence coefficients spectral density weakly stationary random fields

Citation

Bradley, Richard C. On positive spectral density functions. Bernoulli 8 (2002), no. 2, 175--193. https://projecteuclid.org/euclid.bj/1078866866


Export citation